Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 85, NWS Lubbock, TX

May 14, 2015Garza County, Lynn County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 14, 2015, 7:44 PM CDT for Garza County, Lynn County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2015, 7:44 PM CDT (00:44 UTC)
Expired
May 14, 2015, 8:30 PM CDT
In force
46 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Garza County, TX, Lynn County, TX

The radar

The Lubbock radar (KLBB), 63 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 7:55 PM CDTTSTM WND GST 595 Ssw Graham, TXREPORTED BY WEST TEXAS MESONET.
May 14, 8:12 PM CDTTSTM WND DMGPost, TXTREE DAMAGE AND ROOF LIFTED OFF A SHED ON WEST 4TH STREET IN POST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 4:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1035 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WUUS54 KLUB 150044
SVRLUB
TXC169-305-150130-
/O.NEW.KLUB.SV.W.0085.150515T0044Z-150515T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
744 PM CDT THU MAY 14 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GARZA COUNTY IN NORTHWESTERN TEXAS...
  NORTHEASTERN LYNN COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 830 PM CDT

* AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRASSLAND...
  OR 12 MILES EAST OF TAHOKA...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  POST...SOUTHLAND AND GRASSLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3299 10156 3310 10173 3338 10169 3335 10130
      3306 10123
TIME...MOT...LOC 0044Z 217DEG 22KT 3312 10159 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

26
5 follow-up statements
721 
WWUS54 KLUB 150052
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
752 PM CDT THU MAY 14 2015

TXC169-305-150130-
/O.CON.KLUB.SV.W.0085.000000T0000Z-150515T0130Z/
GARZA TX-LYNN TX-
752 PM CDT THU MAY 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN GARZA AND NORTHEASTERN LYNN COUNTIES...

AT 752 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POST...MOVING
NORTHEAST AT 30 MPH.

HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
POST...SOUTHLAND AND GRASSLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3305 10153 3314 10169 3338 10169 3335 10130
      3306 10123
TIME...MOT...LOC 0052Z 222DEG 24KT 3321 10150 

HAIL...1.50IN
WIND...60MPH

$$

26
503 
WWUS54 KLUB 150059
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
759 PM CDT THU MAY 14 2015

TXC169-305-150130-
/O.CON.KLUB.SV.W.0085.000000T0000Z-150515T0130Z/
GARZA TX-LYNN TX-
759 PM CDT THU MAY 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN GARZA AND NORTHEASTERN LYNN COUNTIES...

AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POST...MOVING
NORTHEAST AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
POST AND SOUTHLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3310 10151 3318 10166 3338 10169 3335 10130
      3314 10125
TIME...MOT...LOC 0059Z 222DEG 24KT 3324 10146 

HAIL...1.25IN
WIND...60MPH

$$

26
068 
WWUS54 KLUB 150103
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
803 PM CDT THU MAY 14 2015

TXC169-305-150130-
/O.CON.KLUB.SV.W.0085.000000T0000Z-150515T0130Z/
GARZA TX-LYNN TX-
803 PM CDT THU MAY 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN GARZA AND NORTHEASTERN LYNN COUNTIES...

AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
GRASSLAND...OR 8 MILES WEST OF POST...MOVING NORTHEAST AT 25 MPH. A 
TORNADO MAY BE POSSIBLE WITH THIS STORM ALONG US HIGHWAY 380 NEAR 
THE LYNN AND GARZA COUNTY LINE.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
POST AND SOUTHLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3310 10151 3318 10166 3338 10169 3335 10130
      3314 10125
TIME...MOT...LOC 0102Z 221DEG 20KT 3318 10153 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH

$$

26
633 
WWUS54 KLUB 150108
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
808 PM CDT THU MAY 14 2015

TXC169-305-150130-
/O.CON.KLUB.SV.W.0085.000000T0000Z-150515T0130Z/
GARZA TX-LYNN TX-
808 PM CDT THU MAY 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN GARZA AND NORTHEASTERN LYNN COUNTIES...

AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER POST...MOVING 
NORTHEAST AT 30 MPH. THIS STORM IS EXHIBITING NEAR SURFACE ROTATION 
APPROACHING THE CITY OF POST.

HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
POST AND SOUTHLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3310 10151 3318 10166 3338 10169 3335 10130
      3314 10125
TIME...MOT...LOC 0107Z 234DEG 28KT 3320 10140 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH

$$

26
489 
WWUS54 KLUB 150115
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
815 PM CDT THU MAY 14 2015

TXC169-305-150130-
/O.CON.KLUB.SV.W.0085.000000T0000Z-150515T0130Z/
GARZA TX-LYNN TX-
815 PM CDT THU MAY 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN GARZA AND NORTHEASTERN LYNN COUNTIES...

AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER POST...MOVING 
NORTHEAST AT 20 MPH. TWO AREAS OF CIRCULATION OF OF CONCERN WITH THE 
POSSIBILITY OF GENERATING A TORNADO.  THE FIRST IS ON THE NORTHWEST 
SIDE OF POST AND THE SECOND ABOUT 7 MILES WEST NORTHWEST OF POST.

HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
POST AND SOUTHLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3315 10150 3321 10157 3337 10161 3335 10130
      3315 10125
TIME...MOT...LOC 0114Z 213DEG 20KT 3323 10139 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:57 PM CDT, 47 minutes earlier.

Area forecast discussion, May 14, 6:57 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
657 PM CDT THU MAY 14 2015

.UPDATE...
THE SEVERE THUNDERSTORM WATCH HAS BEEN EXPANDED TO COVER THE
ENTIRE FORECAST AREA THROUGH 11 PM. THE LATEST HRRR GRADUALLY
MORPHS THE CLUSTER OF TSTMS ACROSS THE WRN SPLNS INTO A SQUALL
LINE WHICH THEN MOVES EAST TONIGHT. WE HAVE ALSO INCREASE THE POPS
FOR MOST AREAS.

&&

.AVIATION...
-TSRA IS EXPECTED AT KLBB AND PVW THIS EVENING...THEN SEVERAL
HOURS LATER AT KCDS. SOME SEVERE WIND WINDS AND LARGE HAIL ARE
POSSIBLE. VFR CONDITIONS WILL RETURN LATE TONIGHT...ALTHOUGH
THERE IS A LOW POTENTIAL FOR LOW CEILINGS...ESPECIALLY AT KCDS. SW
BREEZES WILL INCREASE FRIDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 214 PM CDT THU MAY 14 2015/

SHORT TERM...
FORECAST THINKING CONTINUES ON TRACK WITH THAT PROVIDED IN THE NOON
UPDATE. CAPE VALUES HAVE INCREASED A FAIR BIT IN THE LATEST
MESOANALYSES PEAKING AT VALUES IN EXCESS OF 3KJ/KG PARTICULARLY
ACROSS OUR SOUTHERN COUNTIES. BULK SHEAR CONTINUES TO BE RUNNING
AROUND 35 KTS THOUGH ONE OF THE MORE REMARKABLE FIELDS IN THIS
MORNING/S RUNS IS THE HELICITY...MOST NOTABLE THE 0-1KM FIELDS WHICH
RAMP UP RAPIDLY THIS EVENING. THE ONE NEGATIVE...AND HISTORICALLY
THIS CAN BE A DEAL-BREAKER...IS THE PRESENCE OF A PERSISTENT CIRRUS
SHIELD. AS SUCH THE SEVERE THREAT IS CONDITIONAL ON INITIATION OF
DEEP CONVECTION. HOWEVER...IF THINGS DO BECOME ESTABLISHED...ALL
FORMS OF CONVECTIVE SEVERE WILL BE LIKELY. DATA SUGGESTS THAT THE
WINDS WILL RAPIDLY BACK AROUND 00Z WITH ATTENDANT LOW LEVEL MOISTURE
SURGE AND ENHANCE THE TORNADO THREAT. ASSUMING DEEP CONVECTION
OCCURS...WOULD LOOK FOR INITIAL ACTIVITY TO BE SOMEWHAT DISCRETE AND
EVOLVE TOWARD SOME SORT OF QLCS LATER THIS EVENING. AFTER THE
ACTIVITY WANES THIS EVENING...COULD SEE A BIT OF FOG TOWARD
MORNING ESPECIALLY ACROSS THE ROLLING PLAINS. WITH THAT OUT OF THE
WAY...WE SHOULD GET A RESPITE IN CONVECTION UNTIL LATE FRIDAY
AFTERNOON OR EVENING WITH ANOTHER SYSTEM MOVING ACROSS AS
DISCUSSED IN THE LONG TERM.

LONG TERM...
MODELS ARE CHANGING COURSE A LITTLE BIT WITH REGARDS TO FRIDAY
CONVECTION. THE UPPER LEVEL JET STREAK WILL COME OUT OF THE
SOUTHWESTERN US FARTHER SOUTH CLOSER TO WEST TEXAS. THIS WILL
LEAVE THE REGION IN DIVERGENCE FLOW ALOFT. OVERNIGHT CONVECTION
LOOKS MORE LIKELY FROM FRIDAY NIGHT THROUGH MUCH OF SATURDAY
MORNING. A PACIFIC COLD FRONT WILL EVENTUALLY OVERTAKE A
RETREATING DRYLINE FRIDAY NIGHT DEVELOPING CONVECTION INITIALLY IN
EASTERN NEW MEXICO. A LOW LEVEL JET RAMPING UP WILL SUSTAIN
CONVECTION IN MORE OR LESS OF A LINEAR FORM. THIS WILL BE COUPLED
WITH STRONG HEIGHT FALLS OVERNIGHT. STEEPER LAPSE RATES ENTERING
THE REGION BECAUSE OF COOLING ALOFT WILL ALLOW THE POSSIBILITY OF
SEVERE STORMS. THE PACIFIC COLD FRONT WILL THEN STALL OUT OVER THE
ROLLING PLAINS WITH STRONGER LOW LEVEL CONVERGENCE ON SATURDAY
AFTERNOON. THE UPPER LEVEL JET POSITION WILL FAVOR THE CENTRAL
PLAINS RATHER THAN THE SOUTHERN HIGH PLAINS. ALTHOUGH THE SURFACE
CONVERGENCE WILL FAVOR SOME INITIATION SATURDAY AFTERNOON OR
EVENING OVER THE ROLLING PLAINS.

SUNDAY WILL SEE A BREAK FROM THE CONVECTION CHANCES AS THE
LONGWAVE TROUGH EJECTS OUT INTO THE PLAINS AND MIDWEST. A CANADIAN
COLD FRONT ON MONDAY WILL ALLOW LOW LEVEL MOISTURE TO BE DRAWN
BACK INTO THE REGION. OUR UNSETTLED WEATHER PATTERN WILL CONTINUE
NEXT WEEK WITH WESTERN CONUS TROUGHING RAPIDLY DEVELOPING AGAIN
NEXT WEEK. AT THE MOMENT...MONDAY-TUESDAY IS THE AGREED UPON
TIME FRAME FOR BEST CONVECTION IN BOTH THE GFS AND ECMWF.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        55  77  53  74 /  30  10  50   0
TULIA         58  79  58  77 /  50  10  60  10
PLAINVIEW     59  79  59  77 /  60  10  60  10
LEVELLAND     59  80  59  78 /  70  10  60   0
LUBBOCK       60  81  61  80 /  70  10  60  10
DENVER CITY   59  81  58  78 /  30  10  60   0
BROWNFIELD    61  82  60  80 /  60  10  60  10
CHILDRESS     64  83  64  83 /  70  10  60  50
SPUR          63  82  63  83 /  70  10  60  20
ASPERMONT     66  83  66  85 /  70  20  60  50

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33
Hazardous weather outlook, May 14, 11:47 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1147 AM CDT THU MAY 14 2015

TXZ021>044-151700-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1147 AM CDT THU MAY 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING
ACROSS THE SOUTH PLAINS AND SOUTHERN ROLLING PLAINS. THE MOST
INTENSE STORMS COULD PRODUCE VERY LARGE HAIL TO 3 INCHES IN
DIAMETER AND DAMAGING DOWNBURST WINDS UP TO 80 MPH. ISOLATED
TORNADOES WILL BE POSSIBLE MAINLY FOR AREAS ON THE CAPROCK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL SEVERE THUNDERSTORMS WILL THREATEN MUCH OF THE AREA
ON FRIDAY EVENING...AND THEN AGAIN ON SATURDAY AFTERNOON MAINLY
IN THE ROLLING PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED LATER TODAY.

In the hours before

Local storm report, May 14, 7:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
729 PM CDT THU MAY 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     FLOOD            1 E TOKIO               33.18N 102.55W
05/14/2015                   TERRY              TX   EMERGENCY MNGR

            WATER OVER THE ROAD ON 380 BETWEEN BROWNFIELD AND
            TOKIO. VEHICLES STRANDED.

&&

EVENT NUMBER LUB1500189

SCOBB
Local storm report, May 14, 7:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
739 PM CDT THU MAY 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND DMG     BULA                    33.91N 102.64W
05/14/2015                   BAILEY             TX   BROADCAST MEDIA

            CARPORT DAMAGED BY STRONG WIND GUST. RELAYED BY LOCAL
            MEDIA.

&&

EVENT NUMBER LUB1500190

SCOBB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:04 PM CDTAreal Flood AdvisoryLUBLubbock116 min
May 14, 7:40 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock50 min
May 14, 8:28 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza47 min
May 14, 8:38 PM CDTAreal Flood WarningLUBLubbock112 min
May 14, 8:41 PM CDTSevere Thunderstorm WarningLUBLubbock49 min
May 14, 9:16 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent44 min
May 14, 9:16 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent44 min
May 14, 9:44 PM CDTAreal Flood AdvisoryLUBCrosby, Dickens, Garza, Kent2 hr
May 14, 10:21 PM CDTSpecial Weather StatementLUBDickens24 min
May 14, 10:45 PM CDTFlash Flood WarningLUBCrosby, Dickens, Garza, Kent2 hr
May 14, 10:47 PM CDTSpecial Weather StatementLUBDickens28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.